Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Excessive pepsi drinker. Getting sore and horse throat. What is the required treatment?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
SORE HORSE THROAT FOR OVER 2 MONTHS, DONE PENICILLIAN AND Z PACKS. SKOAL USER AND EXCESSIVE PEPSI DRINKER.
Posted Sat, 27 Oct 2012 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Ram Choudhary 34 minutes later
Hi XXXXXXX,
Thanks for posting your query.
Most of the upper respiratory tract infections are caused by viruses and hence if there is a conclusive culture evidence of bacterial infection then may be you can be benefited by antibiotics, in viral cases you are not.
Probably you are having a viral origin problem.
I would advise you to have a repeat throat swab and culture/sensitivity reporting, and improve oral hygiene with twice a day brushing and chlorhexidine mouth gargles after brush and do not take any thing orally for ensuing two hours. XXXXXXX warm saline gargles should be done after every feed.
Observe the routine for about 10 days. Also use decongestant drugs as supplement the dose your clinician would know.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor